| Catalog Number |
00MLX |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A facility reported that the mlx 300w xenon lightsource (00mlx) unit had a strong smell, and they found that the rubber had melted into the light assembly holder.There was no patient injury, death, or surgical delay reported.
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.